MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26926
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/14/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device became stuck on the guidewire.An innova 6x150x130 self expanding stent was selected to be implanted in the superficial femoral artery (sfa).After the stent was successfully deployed, the catheter became stuck on the wire upon retrieval.The deployment system and wire were successfully removed from the patient.There were no patient complications and the patient is fine.
 
Additional Manufacturer Narrative
Device analysis by mfr: the returned product consisted of an innova self-expanding stent system with an unknown 0.035" guidewire inside the device.The outer sheath, tip, inner sheath and the remainder of the device were checked for damage.Visual examination revealed that the pull rack is bent.There is a kink to the outer sheath at the nosecone.Microscopic examination revealed no additional damages.The wire was unable to be removed initially so it was x-rayed to see if there were any damages in the handle.No additional damages were seen so the device was placed in a water bath.After soaking, the wire was able to be removed.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8846235
Report Number2134265-2019-08973
Device Sequence Number2361522
Product Code NIP
UDI-Device Identifier08714729874041
UDI-Public08714729874041
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2022
Device Model Number26926
Device Catalogue Number26926
Device Lot Number0023930913
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2019
Initial Date Received by Manufacturer 07/15/2019
Supplement Date Received by Manufacturer08/14/2019
Initial Report FDA Received Date07/31/2019
Supplement Report FDA Received Date08/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1